# SDR DALA2021012700498

- Difficulty date: January 24, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 61,697 hours, 20,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENENACE FOUND LEVEL 2 CORROSION ON PLATE STA 1681 AND 0 BL AT PASSENGER CABIN FLOOR STRUCTURE AND REPLACED.
